# SDR SWI2024F01202

- Difficulty date: September 14, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX: 28845399    S/N 0137 RIGHT WING INBOARD FLAP, OUTBOARD FLAP FAIRING (686BB) HAS DONE SOME CHAFING ON FLAP. FLAGGED     (C-CHECK RO 11/6/2024)    PERFORMED A BLEND OUT REPAIR PER AND FOUND WITHIN LIMITS PER REO 670-57-52-568 REV -- DATED 2024-10-03 AND CRJ700 SRM 51-12-00-001-001- A01 REV 38 DATED 25 JULY 2020. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
